# SDR AALA202407296516

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 80,350 hours, 32,851 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 201122008
- Part serial: CWDDDH29297
- Condition: Warning Message
- Location: Zone 100
- Part time: 83,283 hours, 33,985 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MAIN GEAR DOORS NOT CLOSED ECAM ON TAKEOFF. FLIGHT CREW CYCLED GEAR, DID NOT CLOSE AGAIN ON EXTENSION, DID CLOSE PROPERLY ON SECOND RETRACTION. MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR UPLOCK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-33.
